# SDR FDEA202207131712

- Difficulty date: July 12, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 82,101 hours, 32,391 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE WARNING DESCENDING THROUGH FLIGHT  LEVEL 220. CABIN ALTITUDE WAS 10,100. EMERGENCY  DECLARED TO GET AN EXPEDITED DESCENT TO 10,000  FEET.       ***EMERGENCY DECLARED***   CHECKED LEFT PACK CONTROLLER FOR FAULTS, NONE                          FOUND. PERFORMED LEFT PACK CONTROLLER BITE CHECK,                                                          BITE CHECK PASSED. PERFORMED LEFT PACK SYSTEM LEAK                     CHECK, FOUND DELTA PRESSURE LINE ON LOW LIMIT VALVE                    OVER FOUR TURNS LOOSE, TIGHTENED SAME. PERFORMED                       CABIN PRESSURE CONTROLLER BITE CHECKS WITH NO FAULT                    FOUND. PERFORMED PHASE III PACK FLOW RATE CHECK                                   WITHOUT ISSUE. PRESSURIZED AIRCRAFT WITH BOTH                                     ENGINE PNUEMATICS AND APU, PERFORMED CABIN PRESSURE                               LEAKAGE CHECK, CHECKED ALL DOORS, HATCHES AND                                     WINDOW SEALS. NO LARGE LEAKS NOTED. CHECKED                                       EQUIPMENT COOLING EXHAUST VALVE FOR DEFECTS, NONE                                 NOTED. REF 757 M/M 21-31-00-5, 21-51-11-2,                                        21-51-00-5, 21-51-14-5 AND 21-58-05-5.                                            NOTE, AIRCRAFT OPERATING UNDER SINGLE PACK OP'S DUE                               TO RIGHT PACK DEFERRED.
